# SDR ASAA2020031732441

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 23,402 hours, 7,407 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT COMM LOCK UP. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. SATCOM RESTORED NORMAL.
